# SDR SWAA2021081926481

- Difficulty date: February 25, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AED MOPSILL BS 967-986 LBL45 WL 208 / REMOVED CORROSION FROM MOPSILL AT BS984; LBL 45; WL 208 IN AN AREA OF L= 1.0' X W= 0.5' X D= .030' PER SRM 51-10-02-0G-0; FOUND TO BE OUT OF LIMITS PER B737 SRM 53-70-15-1A-1; PAR. 4.D. FIG; 103; DETAIL D. REMOVED AND REPLACED AED MOPSILL LBL 45 PER B737 SRM 51-40-02-0G-0; AND BOEING DWG. # 147A8501; REV. B.
